# SDR YENA2007108

- Difficulty date: November 20, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 31,290 hours, 12,151 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792A000007
- Part serial: L572
- Condition: Contaminated
- Location: T/E Flap
- Part time: 16,217 hours, 5,662 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 352, BUR-JFK.  DURING CONFIGURATION FROM FLAPS 1 TO 2 F/CTL FLAPS LOCKED ECAM.  WING TIP BRAKE ON.  REMOVED AND REPLACED NR 1 & 2 RT WING FLAP ACTUATORS.  RIG/ADJUST FLAP OPERATIONAL TEST GOOD IAW 27-54-49 AND 27-54-00-05.
